# SDR UPS99228325

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ROWS 4, 9, 11, 13, 15, 17, 19 EMERG EXIT LIGHTS INOP.  REMOVED AND REPLACED BATT PACKS AS ABOVE, OPS CHECK GOOD.
